Response to comments on "Computing the Positive Stabilizing Solution to Algebraic Riccati Equations with an Inde¯nite Quadratic Term via a Recursive Method"

Citation

Lanzon, A, Feng, Y, Anderson, B et al 2009, 'Response to comments on "Computing the Positive Stabilizing Solution to Algebraic Riccati Equations with an Inde¯nite Quadratic Term via a Recursive Method"', Journal of Applied and Computational Mathematics, vol. 8, no. 2, pp. 270-270.

Year

2009

Field of Research

  • Automation And Control Engineering

Updated:  26 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers